# SDR MASA20220111031

- Difficulty date: January 11, 2022
- Submitted: January 12, 2022
- Operation: Air carrier
- Aircraft: N241LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15066
- Aircraft time: 27,570 hours, 24,331 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Part number: CC670331041
- Condition: Dented
- Location: Sta 173-Str. 0 -
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"THE FUSELAGE SKIN, BETWEEN STA. 169-STA.173,STR. 0-STR 1 L WAS FOUND WITH A DENT. PERFORM PERMANENT REPAIR IAW CRJ7/9 STRUCTURAL REPAIR MANUAL (SRM) 53-11-01-001-004-A01. SKIN, TOP PANEL. STRUCTURE IDENTIFICATION. 
B) CRJ7/9 SRM 53-11-01-101-004-A01 ALLOWABLE DAMAGE REFERS TO SRM 53-00-01-101-001-A01, FUSELAGE SKINS AND PLATING, ALLOWABLE DAMAGE. "
